# SDR TIPR2020120944352

- Difficulty date: October 21, 2020
- Submitted: December 9, 2020
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER AFT CORNER CRACKED AT 1 AND 7 O'CLOCK.  1 O'CLOCK CRACK .250" & 7 O'CLOCK .200" LONG.  CRACKS REPAIRED.
